# SDR ASAA2022082339621

- Difficulty date: August 23, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 31,485 hours, 9,874 cycles
- System (JASC): 3443 · Doppler System
- Part: Display
- Part number: UNKNOWN
- Condition: Faulty
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AUTO MODE CAPT AND FIRST OFFICER RADAR DISPLAYS SHOW DIFFERENT RETURNS, CAPTAIN SIDE SEEMS TO HAVE ISSUES WITH EITHER THE GAIN OR TILT. GROUNDED - YES. ACCOMPLISHED WEATHER RADAR SYSTEM BITE PROCEDURE, REF B737-900 FIM 34-43 TASK 801, OPS CHECK GOOD. NO FAULTS NOTED. NO HISTORY LAST 30 DAYS.
